Alert archive / Virginia / Special Marine Warnings in 2021

Special Marine Warning 252, NWS Baltimore/Washington

August 16, 2021

NWS Baltimore/Washington issued this special marine warning at Aug 16, 2021, 11:47 PM EDT. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2021, 11:47 PM EDT (03:47 UTC)
Expired
Aug 17, 2021, 1:15 AM EDT
In force
88 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

The radar

The Sterling radar (KLWX), 56 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 3.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2021-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 376 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2021-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
376 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

904 
WHUS51 KLWX 170347
SMWLWX
ANZ535-536-170515-
/O.NEW.KLWX.MA.W.0252.210817T0347Z-210817T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Baltimore MD/Washington DC
1147 PM EDT Mon Aug 16 2021

The National Weather Service in Sterling Virginia has issued a

* Special Marine Warning for...
  Tidal Potomac from Indian Head to Cobb Island MD...
  Tidal Potomac from Key Bridge to Indian Head MD...

* Until 115 AM EDT.

* At 1147 PM EDT, strong thunderstorms were located along a line
  extending from 27 nm west of Quantico to 21 nm west of Aquia Creek
  to 23 nm southwest of Potomac Creek, moving northeast at 30 knots.

  HAZARD...Wind gusts 34 knots or greater.

  SOURCE...Radar indicated.

  IMPACT...Boaters in small craft could be thrown overboard by 
           suddenly higher winds and waves capsizing their vessel.

* Locations impacted include...
  Potomac Creek, Widewater, Maryland Point, Nanjemoy Creek, Port
  Tobacco River, Leesylvania State Park, National Harbor, Quantico,
  Fort Washington, Reagan National Airport, Gunston Hall, Mathias
  Point, U.S. 301 Nice Memorial Bridge, Mason Neck State Park,
  Woodrow Wilson Bridge, Indian Head, Occoquan Bay, Fort Hunt, Popes
  Creek and Brent Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor immediately as gusty winds and high waves are
expected.

&&

LAT...LON 3850 7733 3867 7724 3864 7719 3865 7716
      3870 7720 3873 7706 3891 7706 3882 7700
      3870 7700 3867 7708 3862 7709 3851 7725
      3839 7723 3846 7701 3834 7695 3830 7702
      3838 7706 3833 7717 3833 7729 3841 7733
TIME...MOT...LOC 0347Z 240DEG 31KT 3855 7788 3833 7777 3810 7767 

HAIL...0.00IN
WIND...>34KTS

$$

BRO
1 follow-up statement
842 
FZUS71 KLWX 170452
MWSLWX

Marine Weather Statement
National Weather Service Baltimore MD/Washington DC
1252 AM EDT Tue Aug 17 2021

ANZ535-536-170515-
/O.CON.KLWX.MA.W.0252.000000T0000Z-210817T0515Z/
1252 AM EDT Tue Aug 17 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 115 AM EDT...

For the following areas...
Tidal Potomac from Indian Head to Cobb Island MD...
Tidal Potomac from Key Bridge to Indian Head MD...

At 1252 AM EDT, strong thunderstorms were located along a line
extending from 20 nm northwest of Mason Neck State Park to 7 nm
northwest of Leesylvania State Park to near Aquia Creek, moving
northeast at 20 knots.

HAZARD...Wind gusts 34 knots or greater.

SOURCE...Radar indicated.

IMPACT...Boaters in small craft could be thrown overboard by 
         suddenly higher winds and waves capsizing their vessel.

Locations impacted include...
Potomac Creek, Widewater, Leesylvania State Park, National Harbor,
Quantico, Fort Washington, Reagan National Airport, Gunston Hall,
Mason Neck State Park, Woodrow Wilson Bridge, Indian Head, Occoquan
Bay, Fort Hunt, Brent Point, Smallwood State Park and Alexandria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor immediately as gusty winds and high waves are
expected.

&&

LAT...LON 3850 7733 3867 7724 3864 7719 3865 7716
      3870 7720 3873 7706 3891 7706 3882 7700
      3870 7700 3867 7708 3862 7709 3851 7725
      3835 7723 3833 7729 3841 7733
TIME...MOT...LOC 0452Z 242DEG 22KT 3888 7752 3866 7737 3846 7736 

HAIL...0.00IN
WIND...>34KTS

$$

BRO

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this special marine warning went out at Aug 16, 9:08 PM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Aug 16, 9:08 PM EDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
908 PM EDT Mon Aug 16 2021

.SYNOPSIS...
A warm front will continue to slowly advance north across the
region as waves of low pressure track along the front. As a
result, periods of showers and thunderstorms are expected to
continue through Tuesday. The remnants of Fred will then cross
the area Wednesday into early Thursday.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Latest analysis indicates the stalled boundary continuing to
lift northward as a warm front as Bermuda high pressure off the
Carolinas transports additional moisture northward. Meanwhile,
Tropical Storm Fred continues to make landfall across the
Florida Panhandle. WV imagery shows upper level ridging aloft,
co-located with the aforementioned Bermuda high as shortwave
advection traverses along the ridge axis, positioned over
the Appalachians.

As a result, scattered showers and embedded thunderstorms are
expected to continue tonight into the overnight hours. Overall
forecast has remained mostly on track through early this
evening. Some heavier bouts of showers and thunderstorms have
prompted isolated instances of Flood/Flash Flood Warnings.
While central portions of our area appear to be winding down in
terms of heavier bouts of rainfall, current radar shows a
training line of thunderstorms down in the southern Central
Shenandoah Valley and Central Foothills. Downstream, moisture
continues to advect in from the south. Appears there is some
orographic lift ensuing the convective line, giving rain rates
of 1-3 inches per hour. Thus, will continue to monitor the
situation over the next few hours, especially with an already
ongoing Flood Warning across the southern half of the Blue
Ridge.

Additional, will have to continue to watch the potential for
additional hydro warning across portions of the Potomac
Highlands and Western MD as earlier guidance suggested heavier
rainfall occurring in this area late tonight. While FFG remains
quite high in this area, high PWATS and overall better forcing
could quickly prompt instances of flooding through the
overnight hours. Model guidance has been mediocre at best.
However the overall trend has been for convection to gradually
wane during the overnight hours as instability weakens. However
there remains a non-zero chance for convection to continue
through early tomorrow morning; some of which may produce heavy
rainfall. Lows will be in the upper 60s to mid 70s.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
...	PREVIOUS DISCUSSION...
The warm front should lift further north of the area on Tuesday,
though some models indicate heavier rain lingering during the
morning hours in northeast Maryland before it does so.
Otherwise, the mid level ridge pushes westward and brings in
a mid level dry slot. Overall, this should allow for lower rain
chances, though a few showers and storms will remain possible
about. Some filtered sun is possible, especially east of the
Blue Ridge, which will help temperatures warm into the mid 80s
and allow some slightly stronger instability to build.
Therefore, if thunderstorms do develop, they would have a better
chance of becoming strong with modest shear aloft, though poor
lapse rates will likely be a limiting factor. Locally heavy rain
and flooding potential will still be a possibility as well.
Showers may be a bit more common closer to the Appalachians due
to additional vorticity advection aloft, but there have been
some decreases in rain potential there as well.

Eye then turn to the remnants of Fred. Track and speed are
somewhat divergent in model guidance still, though the general
consensus is a path near or west of the Appalachians later
Tuesday night and then advancing through Pennsylvania by
Wednesday or Wednesday night. The speed of the system as well as
how much rain falls over the next 24 hours will play a factor in
the flood risk, though in general that threat increases with
westward extent. A more eastward track could put the urban areas
at risk too. There will also be a lot of wind shear associated
with the system, so there could be a risk of severe
thunderstorms and even tornadoes depending on how the systems
evolves. Temperatures will likely be modulated by the amount of
cloud cover, with highs in the lower to mid 80s and lows in the
upper 60s/lower 70s.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
Our region will be positioned between an upper level low over the
upper midwest and an upper high along the east coast on Thursday.
The positioning of these two systems will funnel the remnants of
tropical Storm Fred northeastward toward New York and New England. A
weak westerly flow at both the surface and at 850 will usher in a
brief lull in widespread precipitation on Thursday. Afternoon
temperatures will be mild in the mid 80s with overnight lows in
the 60s and lower 70s. A shortwave is forecast to move through the
flow bringing the return of precipitation to our region late
Thursday night and into Friday.

The upper level low off to the northwest is forecast to be absorbed
into a trough building over the upper plains. Showers and isolated
thunderstorms will continue to be a threat Friday through this
weekend as the trough axis over the plains builds down over
our region. The surface flow is expected to remain light and
variable through this period which should prevent deep warm air
advection and limit surface high temps to the mid to upper 80s.
The main story through this weekend will be continued chances for
showers along with an isolated threat for thunderstorms.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
A warm front will continue moving north across the region into
Tuesday. Scattered showers and thunderstorms continue this
evening resulting in brief CIG/VSBY reductions but will be
difficult to time more than an hour in advance. Chances for
thunderstorms diminish overnight however will remain non- zero.

Clouds will likely lower again tonight, with fairly high
probabilities of IFR affecting most terminals. Off and on
showers and perhaps a thunderstorm will remain possible through
the night. Conditions likely improve as the warm front pushes
further north Tuesday into Wednesday, but reduced conditions
again likely Wednesday into Wednesday night as Fred's remnants
pass the area with potentially heavy rain.

Winds should become light and variable behind the exiting Tropical
Storm Fred. Showers from a nearby upper trough axis will be possible
Thursday through this weekend bringing continued chances for subVFR
conditions.

&&

.MARINE...
As a warm front lifts north tonight, southeast to southerly
winds may come close to Small Craft Advisory criteria around
southern Maryland, but should remain below criteria. The warm
front will lift north Tuesday, leading to lighter winds,
although there could be a gusty thunderstorm during the
afternoon or evening. Tuesday night, southerly channeling looks
likely to increase as the front clears the area, potentially
resulting in SCA conditions for portions of the waters. Elevated
winds may continue Wednesday and Wednesday night as the
remnants of Fred pass near the area. Strong thunderstorms could
also occur depending on the track.

Winds are expected to become light and variable by the end of this
week with subSCA conditions expected Thursday and Friday.

&&

.TIDES/COASTAL FLOODING...
Developing southeasterly easterly flow as a warm front pushes
north across the region will result in increasing water levels.
Sensitive locations like Annapolis and DC SW Waterfront may be
very close to minor flood stage tonight, but confidence is low.
Southerly flow associated with the remnants of Fred will
further exacerbate water level rises. This may result in
additional minor flooding at sensitive sites Wednesday night.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...None.

&&

SYNOPSIS...ADS/SOUZA
NEAR TERM...SOUZA
SHORT TERM...ADS/SOUZA
LONG TERM...JMG
AVIATION...ADS/SOUZA/JMG
MARINE...ADS/SOUZA/JMG
TIDES/COASTAL FLOODING...ADS
Hazardous weather outlook, Aug 16, 8:07 PM EDT, 3 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
807 PM EDT Mon Aug 16 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-171000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
807 PM EDT Mon Aug 16 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Tonight

Isolated instances of flooding are possible tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Additional periods of heavy rain and flooding are possible from
tropical moisture Tuesday through Thursday due in part to the
remnants of Fred.

Isolated severe thunderstorms are possible Wednesday and Wednesday
night in association with Fred.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary over the next several days.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-171000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
807 PM EDT Mon Aug 16 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Tonight

Isolated instances of flooding are possible tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Additional periods of heavy rain and flooding are possible from
tropical moisture Tuesday through Thursday due in part to the
remnants of Fred.

Isolated severe thunderstorms are possible Wednesday and Wednesday
night in association with Fred.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary over the next several days.

MDZ001-501-502-VAZ503-504-WVZ501>506-171000-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
807 PM EDT Mon Aug 16 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Tonight

Isolated instances of flooding are possible tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Additional periods of heavy rain and flooding are possible from
tropical moisture Tuesday through Thursday due in part to the
remnants of Fred.

Isolated severe thunderstorms are possible Wednesday and Wednesday
night in association with Fred.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary over the next several days.

In the hours before

Local storm report, Aug 16, 7:42 PM EDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
742 PM EDT MON AUG 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      1 NNE THE WOODROW WILSO 38.80N  77.04W
08/16/2021                   CITY OF ALEXANDRIA VA   BROADCAST MEDIA

            WATER ESTIMATED TO BE ABOUT 2-3 FEET DEEP ON KING
            STREET.

&&

EVENT NUMBER LWX2105523

BJL
Local storm report, Aug 16, 9:42 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
942 PM EDT MON AUG 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     FLASH FLOOD      1 NNE SHADY GROVE       39.65N  78.14W
08/16/2021                   MORGAN             WV   PUBLIC

            REPORT OF A WATER RESCUE AT 1416 JIM WEST RD. WATER
            LEVELS QUICKLY RISING, ROUGHLY 4 FEET HIGH, AND
            RESIDENTS CANNOT REACH THEIR VEHICLE.

&&

EVENT NUMBER LWX2105524

MSS
Local storm report, Aug 16, 9:45 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
945 PM EDT MON AUG 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     NON-TSTM WND DMG 4 WNW PUMPKIN CENTER    39.64N  78.64W
08/16/2021                   ALLEGANY           MD   911 CALL CENTER

            TREE DOWN NEAR CRESAP MILL RD AND OLIVER BELTZ RD

&&

EVENT NUMBER LWX2105525

KLW
Local storm report, Aug 16, 9:47 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
947 PM EDT MON AUG 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     NON-TSTM WND DMG 3 E WOLFE MILL          39.66N  78.66W
08/16/2021                   ALLEGANY           MD   911 CALL CENTER

            POWERLINES DOWN NEAR HINKLE RD NE AND NATURES WAY NE

&&

EVENT NUMBER LWX2105526

KLW
Local storm report, Aug 16, 9:48 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
948 PM EDT MON AUG 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     FLOOD            3 NE SHADY GROVE        39.66N  78.12W
08/16/2021                   MORGAN             WV   911 CALL CENTER

            POTOMAC RD CLOSED BETWEEN JIM WEST RD AND RIVER RD DUE
            TO DOWN TREES AND ROAD UNDER WATER.

&&

EVENT NUMBER LWX2105527

KLW
Local storm report, Aug 16, 10:16 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1016 PM EDT MON AUG 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLOOD            2 NNE HARRISONBURG      38.46N  78.87W
08/16/2021                   CITY OF HARRISONBU VA   911 CALL CENTER

            REPORTS OF HIGH WATER AROUND THE 900 BLOCK OF N LIBERTY
            ST.

&&

EVENT NUMBER LWX2105528

MSS

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 8:17 PM EDTAreal Flood WarningLWXAlbemarle, Nelson7 hr
Aug 16, 8:57 PM EDTAreal Flood WarningLWXAlbemarle, Greene, Madison, Rappahannock6 hr
Aug 16, 9:10 PM EDTFlash Flood Warning Considerable damage threatLWXNelson3 hr
Aug 16, 9:21 PM EDTFlash Flood Warning Considerable damage threatLWXAlbemarle, Greene, Madison, Rappahannock3 hr
Aug 16, 11:32 PM EDTFlash Flood Warning Considerable damage threatLWXArlington, Fairfax3 hr
Aug 17, 12:09 AM EDTAreal Flood WarningLWXLoudoun4 hr
Aug 17, 1:10 AM EDTSpecial Marine WarningLWX50 min
Aug 17, 1:59 AM EDTSpecial Marine WarningLWX86 min
Aug 17, 2:17 AM EDTAreal Flood WarningLWXArlington, Fairfax4 hr
Aug 17, 2:20 AM EDTSpecial Marine WarningLWX65 min
Aug 17, 8:07 AM EDTSpecial Marine WarningLWX83 min
Aug 17, 8:34 AM EDTSmall Craft AdvisoryLWX5 hr
Aug 17, 8:50 AM EDTSpecial Marine WarningLWX115 min
Aug 17, 9:31 AM EDTSpecial Marine WarningLWX85 min
Aug 17, 1:18 PM EDTSmall Craft AdvisoryLWX33 hr
Aug 17, 1:54 PM EDTFlash Flood WatchLWXAlbemarle, Amherst, Arlington, Augusta, Clarke, Culpeper and 26 more27 hr
Aug 17, 6:10 PM EDTSpecial Marine WarningLWX70 min
Aug 16, 8:47 PM EDTFlash Flood Warning Considerable damage threatLWXWashington2 hr
Aug 16, 9:04 PM EDTFlash Flood Warning Considerable damage threatLWXAllegany2 hr
Aug 17, 12:39 AM EDTCoastal Flood AdvisoryLWXAnne Arundel100 min
Aug 17, 8:54 AM EDTFlash Flood WatchLWXAnne Arundel, Baltimore, Cecil, Harford, City of Baltimore9 hr
Aug 17, 6:40 PM EDTCoastal Flood AdvisoryLWXAnne Arundel, Baltimore, City of Baltimore11 hr

Nearby

Special Marine Warnings in Virginia, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.